I got stung by a yellow jacket an I an very itchy.
Yes it is safe. Just be aware Using diphenhydramine together with zolpidem may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with these medications. Avoid driving or operating hazardous machinery until you know how the medications affect you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
I wouldn't recommend it unless your Dr agrees, we don't know your history or other conditions or medications you may be taking, or alcohol, etc. etc. Easy for a stranger to say it's safe at face value, and, maybe it is, however the other fators unknown (to me) could make it unsafe, respiratory depression, drowsiness while driving the next day, etc. etc. etc.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Sep 2009 • 1 answer
Benadryl - took benedryl daily for 3+ years for postnasal drip..recently stopped..a terrifying itch?
Posted 15 May 2013 • 1 answer
I took viibryd 10mg for about 10 days and had stop taking due to chronic insomnia . I couldn't fall?
Posted 16 Apr 2014 • 1 answer
Posted 13 May 2014 • 1 answer
Posted 23 Sep 2015 • 2 answers